# SDR SWAA106279

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 10,183 hours, 6,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LOOSE.  REMOVED AND REPLACED EEPLS ASSY PER MM.
